Advertisement

Some new applications of the large sieve

  • Adolf Hildebrand
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1383)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. Bombieri, On the large sieve. Mathematika 12 (1965), 201–225.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    E. Bombieri, Le grand crible dans la théorie analytique des nombres. Astérisque 18 (1974).Google Scholar
  3. [3]
    H. Daboussi and H. Delange, On a theorem of P.D.T.A. Elliott on multiplicative functions. J. London Math. Soc. (2) 14 (1976), 345–356.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    P.D.T.A. Elliott, A mean value theorem for multiplicative functions. Proc. London Math. Soc. (3) 31 (1975), 418–438.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    P.D.T.A. Elliott, Arithmetic Functions and Integer Products. Springer, New York 1985.CrossRefzbMATHGoogle Scholar
  6. [6]
    G. Halász, Über die Mittelwerte multiplikativer zahlentheoretischer Funktionen. Acta Math. Acad. Sci. Hung. 19 (1968), 365–403.CrossRefzbMATHGoogle Scholar
  7. [7]
    A. Hildebrand, On Wirsing's mean value theorem for multiplicative functions. Bull. London Math. Soc. 18 (1986), 147–152.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    A. Hildebrand, A note on Burgess' character sum estimate. C.R. Acad. Sci. Canada VIII (1986), 35–37.MathSciNetzbMATHGoogle Scholar
  9. [9]
    A. Hildebrand, The prime number theorem via the large sieve. Mathematika 33 (1986), 23–30.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    A. Hildebrand, Multiplicative functions in short intervals. Canad. J. Math., to appear.Google Scholar
  11. [11]
    A. Hildebrand, Multiplicative functions at consecutive integers. Math. Proc. Cambridge Philos. Soc., to appear.Google Scholar
  12. [12]
    K.-H. Indlekofer, A mean-value theorem for multiplicative functions. Math. Z. 172 (1980), 255–271.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Ju. V. Linnik, The large sieve. Dokl. Akad. Nauk SSSR 30 (1941), 292–294.MathSciNetzbMATHGoogle Scholar
  14. [14]
    A. Rényi, On the large sieve of Ju. V. Linnik. Compositio Math. 8 (1950), 68–75.MathSciNetzbMATHGoogle Scholar
  15. [15]
    K. F. Roth, On the large sieves of Linnik and Rényi. Mathematika 12 (1975), 1–9.CrossRefzbMATHGoogle Scholar
  16. [16]
    E. Wirsing, Das asymptotische Verhalten von Summen über multiplikative Funktionen II. Acta Math. Acad. Sci. Hung. 18 (1967), 411–467.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Adolf Hildebrand
    • 1
    • 2
  1. 1.School of MathematicsThe Institute for Advanced StudyPrinceton
  2. 2.Department of MathematicsUniversity of IllinoisUrbana

Personalised recommendations